# SDR U5QA06023

- Difficulty date: January 13, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N895CC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5177
- Aircraft time: 6,001 hours, 2,960 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Shorted
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM KSDL TO MDSM, HAD DUCT FAIL LIGHT ILLUMINATE.  CREW ELECTED TO RETURN TO BLOCK.  MAINTENANCE DISCOVERED SAFETY WIRE SHORTING INTERMITTENTLY AGAINST WING DUCT TEMP SENSOR.
